Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 12, 2014, 12:14 AM CDT for Hemphill County, Lipscomb County, Ochiltree County, Texas. It was in force for 91 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 12:14 AM CDT (05:14 UTC)
- Expired
- Jun 12, 2014, 1:45 AM CDT
- In force
- 91 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 150 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:25 AM CDT | HAIL 1 | Wolf Creek Park, TX | |
| Jun 12, 12:38 AM CDT | HAIL 0.88 | 5 E Wolf Creek Park, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 3105 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS54 KAMA 120514
SVRAMA
TXC211-295-357-120645-
/O.NEW.KAMA.SV.W.0065.140612T0514Z-140612T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1214 AM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
EASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 145 AM CDT
* AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES NORTH OF WOLF CREEK PARK...OR 12 MILES SOUTHEAST OF
PERRYTON...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB... WOLF CREEK PARK... LAKE MARVIN...
HIGGINS... GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3577 10000 3595 10042 3602 10054 3606 10054
3606 10061 3620 10087 3641 10072 3640 10000
TIME...MOT...LOC 0514Z 285DEG 32KT 3626 10065
$$
KB4 follow-up statements
418
WWUS54 KAMA 120532
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1232 AM CDT THU JUN 12 2014
TXC211-295-357-120645-
/O.CON.KAMA.SV.W.0065.000000T0000Z-140612T0645Z/
HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-
1232 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OCHILTREE...LIPSCOMB AND NORTHERN HEMPHILL COUNTIES UNTIL 145 AM
CDT...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES EAST OF WOLF CREEK PARK...OR 16 MILES WEST OF
LIPSCOMB...MOVING EAST AT 20 MPH.
QUARTER SIZE HAIL WAS REPORTED NEAR WOLF CREEK PARK WITH THIS
STORM.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LIPSCOMB... WOLF CREEK PARK... LAKE MARVIN...
HIGGINS... GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3577 10000 3595 10042 3602 10054 3606 10054
3606 10061 3618 10083 3641 10065 3640 10000
TIME...MOT...LOC 0532Z 291DEG 17KT 3620 10055
$$
KB929
WWUS54 KAMA 120558
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1258 AM CDT THU JUN 12 2014
TXC357-120608-
/O.CAN.KAMA.SV.W.0065.000000T0000Z-140612T0645Z/
OCHILTREE TX-
1258 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCHILTREE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3595 10042 3602 10053 3629 10053 3629 10000
3577 10000
TIME...MOT...LOC 0558Z 301DEG 20KT 3608 10042
$$
TXC211-295-120645-
/O.CON.KAMA.SV.W.0065.000000T0000Z-140612T0645Z/
HEMPHILL TX-LIPSCOMB TX-
1258 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LIPSCOMB AND NORTHERN HEMPHILL COUNTIES UNTIL 145 AM CDT...
AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES NORTHWEST OF GLAZIER...OR 13 MILES NORTH OF
CANADIAN...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LIPSCOMB... LAKE MARVIN... HIGGINS...
GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3595 10042 3602 10053 3629 10053 3629 10000
3577 10000
TIME...MOT...LOC 0558Z 301DEG 20KT 3608 10042
$$
KB669
WWUS54 KAMA 120615
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
115 AM CDT THU JUN 12 2014
TXC211-295-120645-
/O.CON.KAMA.SV.W.0065.000000T0000Z-140612T0645Z/
HEMPHILL TX-LIPSCOMB TX-
115 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LIPSCOMB AND NORTHERN HEMPHILL COUNTIES UNTIL 145 AM CDT...
AT 113 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GLAZIER...OR 10 MILES NORTHEAST OF CANADIAN...MOVING
EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LAKE MARVIN... HIGGINS... GLAZIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3595 10042 3602 10053 3616 10028 3629 10000
3577 10000
TIME...MOT...LOC 0615Z 291DEG 25KT 3602 10026
$$
KB723
WWUS54 KAMA 120642
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
142 AM CDT THU JUN 12 2014
TXC211-295-120652-
/O.EXP.KAMA.SV.W.0065.000000T0000Z-140612T0645Z/
HEMPHILL TX-LIPSCOMB TX-
142 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIPSCOMB AND
NORTHERN HEMPHILL COUNTIES WILL EXPIRE AT 145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT
OF THE WARNED AREA. HOWEVER... SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3595 10042 3602 10053 3616 10028 3629 10000
3577 10000
TIME...MOT...LOC 0642Z 291DEG 25KT 3595 10004
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:03 AM CDT, 11 minutes earlier.
Area forecast discussion, Jun 12, 12:03 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 1203 AM CDT THU JUN 12 2014 .AVIATION...06Z TAFS NNE WINDS BEHIND A COLD FRONT WILL BE GUSTY FROM TIME TO TIME OVERNIGHT AND INTO THE MORNING HOURS. MVFR BASED LOW CLOUDS STILL SEEM PLAUSIBLE AT ALL SITES THIS MORNING THOUGH UPSTREAM OBS SHOW FORMATION TO BE SLOW SO FAR. WINDS WILL EVENTUALLY VEER AROUND TO THE EAST AND WEAKEN LATE IN THE TAF PERIOD. SIMPSON && .PREV DISCUSSION... /ISSUED 701 PM CDT WED JUN 11 2014/ AVIATION...00Z TAFS THUNDERSTORMS WILL BE POSSIBLE AT KGUY FOR THE FIRST FEW HOURS OF THE TAF PERIOD AND HAVE INCLUDED A TEMPO GROUP TO ACCOUNT. HAVE STAYED OPTIMISTIC AT KDHT AND KAMA WITH RESPECT TO THUNDER...BUT MAY HAVE TO AMEND LATER. A COLD FRONT WILL PASS THROUGH ALL SITES TURNING WINDS TO THE NORTH AND THEN NE. WINDS WILL BE GUSTY FOR A PERIOD TOMORROW MORNING AND LOW CLOUDS ARE ALSO POSSIBLE. LOW CLOUDS SHOULD SCATTER OUT TOMORROW AFTERNOON WITH WINDS ALSO LESSENING. SIMPSON UPDATE... ISSUED A SEVERE THUNDERSTORM WATCH FOR THE NORTHERN PANHANDLES AND UPDATED THE GRIDS/ZONES TO REFLECT CURRENT RADAR RETURNS. THINK DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SIMPSON PREV DISCUSSION... /ISSUED 428 PM CDT WED JUN 11 2014/ SHORT TERM...TONIGHT VIS SATELLITE IMAGERY IS INDICATING A GROWING CU FIELD OVER EASTERN NEW MEXICO AND SOUTHEASTERN COLORADO NEAR A DIFFUSE DRYLINE NEAR THE NEW MEXICO/TEXAS BORDER. THE ATMOSPHERE HAS BECOME INCREASING MORE UNSTABLE THIS AFTERNOON /ALTHOUGH NOTE THAT THE 5000 J/KG CAPE IN THE SOUTHERN TEXAS PANHANDLE IS ERRONEOUS/ AND A WEAK UPPER DISTURBANCE CURRENTLY MOVING ACROSS THE FOUR CORNERS REGION WILL CONTINUE TO AID IN THE DEVELOPMENT OF STORMS OVER EASTERN NEW MEXICO AND SOUTHEASTERN COLORADO. STORMS WILL MOVE INTO THE BETTER INSTABILITY OVER THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING. AS THE UPPER DISTURBANCE CROSSES THE AREA...STORMS SHOULD INCREASE IN COVERAGE. ALSO AIDING IN THE POTENTIAL FOR STORMS WILL BE THE ADVANCEMENT OF A COLD FRONT THAT IS CURRENTLY STRETCHED ACROSS NORTHERN KANSAS. STORMS WILL LIKELY CONGEAL INTO A MCS THAT WILL MOVE ACROSS KANSAS AND OKLAHOMA LATE TONIGHT. MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND HAIL UP TO THE SIZE OF GOLF BALLS. LONG TERM...THURSDAY THROUGH TUESDAY SHOULD SEE A LULL IN STORM CHANCES FOR MUCH OF THURSDAY AS SUBSIDENCE BEHIND THE DEPARTING SHORTWAVE TROUGH SPREADS ACROSS THE AREA WHILE AN UPPER RIDGE AMPLIFIES OVER THE FOUR CORNERS REGION. HOWEVER SOME CONVECTION MAY DEVELOP OVER THE MOUNTAINS IN NEW MEXICO IN THE POST-FRONTAL UPSLOPE FLOW AND MOVE INTO THE NORTHWEST ZONES THURSDAY NIGHT. OTHERWISE IT WILL BE COOLER WITH STRONG COLD AIR ADVECTION IN THE WAKE OF THE COLD FRONT. SHOULD SEE BRISK NORTHERLY WINDS INITIALLY ONCE THE COLD FRONT MOVES THROUGH BUT WINDS WILL QUICKLY SETTLE DOWN IN THE AFTERNOON. THE CONVECTIVE POTENTIAL LOOKS A LITTLE BETTER ON FRIDAY AS LOW LEVEL MOISTURE WILL INCREASE NORTHWARD INTO THE AREA FRIDAY ON SOUTHERLY WINDS DOWNSTREAM OF A SURFACE TROUGH. AN UPPER TROUGH WILL DIG INTO THE INTER MOUNTAIN WEST WITH AN UPPER DISTURBANCE PASSING NEARBY WHICH CAN SPARK SOME STORMS MAINLY TOWARD FRIDAY NIGHT WHEN THE INFLUX OF MOISTURE WILL BE MAXIMIZED WHILE A LOW LEVEL JET SETS UP ACROSS THE CENTRAL PLAINS. STILL SOME UNCERTAINTIES IN THE CONVECTION POTENTIAL OVER THE WEEKEND AND EARLY NEXT WEEK AS THE THE NWP MODELS SUGGEST A SLOSHING DRYLINE THROUGH MUCH OF THE PERIOD WITH SOUTHWESTERLY FLOW ALOFT. THE AFOREMENTIONED UPPER LOW WILL PASS TOO FAR NORTH OF THE AMA CWA TO HAVE MUCH OF AN EFFECT ON THE CONVECTION POTENTIAL ALTHOUGH IT WILL PUSH A COLD FRONT THROUGH THE AREA SUNDAY. THIS FRONT WILL NOT HAVE MUCH OF AN EFFECT ON THE SENSIBLE WEATHER ACROSS THE AREA AS IT WILL ONLY KNOCK TEMPS DOWN A FEW DEGREES /UPPER 80S TO LOW 90S AS OPPOSED TO LOWER TO MID 90S SATURDAY/. MEDIUM RANGE MODELS ARE STARTING TO SHOW SIGNS OF INCREASING PRECIP CHANCES TOWARD THE MIDDLE OF NEXT WEEK LIKELY TIED TO TROPICAL MOISTURE FROM CHRISTINA BUT WILL AWAIT FURTHER CLARIFICATION FROM THE MODELS BEFORE INSERTING POPS IN FOR THIS PERIOD. OTHERWISE THE WEEK WILL START OF DRY AND HOT WITH TEMPS REMAINING IN THE 90S. CLK FIRE WEATHER... DESPITE AFTERNOON RELATIVE HUMIDITY VALUES DIPPING BELOW 20 PERCENT ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLE SATURDAY THROUGH MONDAY...NEITHER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA DUE TO RECENT RAINFALL AND GREEN UP OF FUELS. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 09/19
Hazardous weather outlook, Jun 11, 3:25 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 325 PM CDT WED JUN 11 2014 OKZ001>003-TXZ001>020-121100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 325 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY ACROSS MUCH OF THE PANHANDLES. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. CLK
In the hours before
Special weather statement, Jun 11, 10:22 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT WED JUN 11 2014
TXZ004-005-009-010-120400-
HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1022 PM CDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...EXTREME
SOUTHEASTERN OCHILTREE...SOUTHERN LIPSCOMB AND HEMPHILL COUNTIES
UNTIL 1100 PM CDT...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF WOLF CREEK PARK...OR 18 MILES
WEST OF CANADIAN...MOVING EAST AT 35 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... LAKE MARVIN... GLAZIER...
LORA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3562 10000 3562 10014 3578 10094 3608 10081
3609 9999
TIME...MOT...LOC 0321Z 276DEG 32KT 3596 10067
SIMPSONSpecial weather statement, Jun 11, 10:55 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1055 PM CDT WED JUN 11 2014 TXZ004-005-120500- LIPSCOMB TX-OCHILTREE TX- 1055 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE AND NORTHWESTERN LIPSCOMB COUNTIES UNTIL MIDNIGHT CDT... AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF PERRYTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PERRYTON... FARNSWORTH... DARROUZETT... BOOKER... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3648 10028 3618 10039 3627 10100 3648 10094 TIME...MOT...LOC 0355Z 270DEG 28KT 3637 10082 KB
Local storm report, Jun 11, 11:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1122 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND GST LIPSCOMB 36.23N 100.27W
06/11/2014 E60 MPH LIPSCOMB TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1400453
BUFFALOSpecial weather statement, Jun 11, 11:37 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1137 PM CDT WED JUN 11 2014 TXZ005-120530- LIPSCOMB TX- 1137 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR LIPSCOMB COUNTY UNTIL 1230 AM CDT... AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF LIPSCOMB...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LIPSCOMB... HIGGINS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3606 10000 3609 10051 3642 10045 3638 10000 TIME...MOT...LOC 0437Z 288DEG 24KT 3622 10034 KB
Special weather statement, Jun 11, 11:59 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1159 PM CDT WED JUN 11 2014 TXZ004-005-120545- LIPSCOMB TX-OCHILTREE TX- 1159 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE AND WESTERN LIPSCOMB COUNTIES UNTIL 1245 AM CDT... AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF PERRYTON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PERRYTON... WOLF CREEK PARK... FARNSWORTH... BOOKER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3645 10042 3615 10047 3624 10101 3648 10094 TIME...MOT...LOC 0459Z 282DEG 31KT 3636 10080 KB
Local storm report, Jun 12, 12:08 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1208 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 3 S LIPSCOMB 36.19N 100.27W
06/11/2014 E1.00 INCH LIPSCOMB TX STORM CHASER
&&
EVENT NUMBER AMA1400454
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:37 PM CDT | Special Weather Statement | AMA | Ochiltree | 53 min |
| Jun 11, 8:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Jun 11, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 85 min |
| Jun 11, 9:57 PM CDT | Special Weather Statement | AMA | Ochiltree | 48 min |
| Jun 11, 10:22 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 38 min |
| Jun 11, 10:51 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 39 min |
| Jun 11, 10:55 PM CDT | Special Weather Statement | AMA | Ochiltree | 65 min |
| Jun 11, 11:37 PM CDT | Special Weather Statement | AMA | Lipscomb | 53 min |
| Jun 11, 11:48 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 57 min |
| Jun 11, 11:59 PM CDT | Special Weather Statement | AMA | Ochiltree | 46 min |
| Jun 12, 12:02 AM CDT | Areal Flood Advisory | AMA | Lipscomb | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.